# SDR DALA2018073004754

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 78,216 hours, 59,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP FOUND AFT LAV SERVICE PANEL LOWER CUT OUT CRACKED. COMPLETED REPAIR AT AFT LAV SERVICE DOOR CUT-OUT PER ERA 570456-14 REV ORIG.
